# SDR SWAA012798

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 69,136 hours, 76,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE RETENTION BAR BRACKET LOOSE.                           R&R BRACKET PER MM.
